MathSciNet Relay Station
MathSciNet bibliographic data
MR1996394 37A40 (28D15 37A45 47A35 60G42)
Jones, Roger L.; Rosenblatt, Joseph M.; Wierdl, Máté Oscillation in ergodic theory: higher dimensional results. Israel J. Math. 135 (2003), 1–27.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement